Drug InfoNet.com
Go
Ask the Expert
FAQ's
Drug Information
Disease Information
Health News
Health Info
Panel Registration
Healthcare Orgs
Medical Refs
Gov't Sites
Hospitals
Med Schools
Home
 
Special Offers

Drug Infonet provides drug and disease information for your healthcare needs. Visit our FAQ page to find answers to common health questions. Look on the Manufacturer Info page to link to pharmaceutical company pages. Click to Health Info and Health News for the latest in healthcare developments.

Drug Infonet brings this free resource to you so that you become a more informed consumer of healthcare.


Doctors' Answers to "Frequently Asked Questions" - Clotting Disorders


These comments are made for the purpose of discussion and should NOT be used as recommendations for or against therapies or other treatments. An indi vidual patient is always advised to consult their own physician.

[posted 04/28/2000]
Question: I was recently in the hospital getting treatment for a blood clot in lwr calf. After having what appeared in test as two embolisms to the lungs from this they installed a Vena Cava Filter to prevent further events.While in the hospital they had a hard time getting my inr to the 2.5 area they wanted, upon discharge my inr was at 2.03 and they wanted it at appox 2.5 but they had me on 15mg of coumadin daily a week later it was up to 3.31 and the doctor cut me back to 12.5 daily, now I just had my second week check and it was up to 4.33 and they told me to cut back to 10mg my worry is about if their being aggressive enough and should i worry about this level of 4.3. I am a big guy at 6'2 300lbs but I'm still young and I'm not sure at what point I should become really concerned. Any advice would be grateful.

Answer: Anything above 3.0 would be excessive. Particularly since the risk of death is minimized(none) with the filter. I assume they have looked for clotting disorders since you are so young?

[posted 08/25/1999]
Question: My sister has been diagnosed with "Increased Protein C
Resistance" and has been prescribed Warfin. I believe this
is a genetic disease.

My question is I recently had my 3rd miscarriage. If I had
the same disease could this be causing my miscarriages?
What are the symptoms I should look out for?

Answer: Certainly could, you and all your siblings as well as first cousins should be checked.

Back to Drug InfoNet Home Page.

Back to Doctor FAQ main page.







HON
FAQ Drug Info Disease Info Manufacturer Info Health Care News Health Info Become Panelist Health Care Orgs Medical References Government Sites Hospital Sites Medical Schools
Contact | Site Map | Search | Disclaimer | Mission Statement

© 1996-2005 DRUG INFONET, Inc. All rights reserved.